# SDR UPS08651395

- Difficulty date: January 11, 2008
- Submitted: January 11, 2008
- Operation: Air carrier
- Aircraft: N315UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27743
- System (JASC): 3240 · Landing Gear Brake System
- Part: Valve
- Part number: 91816EM81791
- Part serial: 60924109
- Condition: Malfunctioned
- Location: Parking Brake
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A BTB - A/C TURNS LEFT DURING BRAKING.  REMOVED AND REPLACED PARKING BRAKE VALVE IAW AMM 32-44-04-4.
